# SDR DALA13019151702

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 56,149 hours, 15,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB WITH PLUG HOLES.  ACCOMPLISHED IAW PRI 512837-14, REV ORIGINAL, REV 1, 2, 3, AND 4. COMPARED AND COMPLIED ER/A 512837-14 REV, ORIGINAL.
